MathSciNet Relay Station
MathSciNet bibliographic data
MR395249 (52 #16046) 65M10
Fornberg, B. On the instability of leap-frog and Crank-Nicolson approximations of a nonlinear partial differential equation. Math. Comp. 27 (1973), 45–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement